000030939 001__ 30939
000030939 005__ 20180122204331.0
000030939 037__ $$a1835-2016-148975
000030939 037__ $$a1835-2016-150136
000030939 041__ $$aen
000030939 245__ $$aEXISTENCE OF UNIQUE LIMITING PROBABILITY VECTORS IN STOCHASTIC PROCESSES WITH MULTIPLE TRANSITION MATRICES
000030939 260__ $$c1992-12
000030939 269__ $$a1992-12
000030939 300__ $$a11
000030939 336__ $$aJournal Article
000030939 446__ $$aEnglish
000030939 520__ $$aConcepts associated with stochastic process containing multiple transition matricies are discussed. It is proved that under certain conditions, a process with m transition matrices has m unique limiting probability vectors. This result extends the notion of discrete Markov processes to problems with intrayear and interyear dynamics. An example using a large DP model illustrates the usefulness of the concepts developed to applied problems.
000030939 650__ $$aResearch Methods/ Statistical Methods
000030939 700__ $$aMjelde, James W.
000030939 700__ $$aHarris, Wesley D.
000030939 700__ $$aConner, J. Richard
000030939 700__ $$aSchnitkey, Gary D.
000030939 700__ $$aGlover, Michael K.
000030939 700__ $$aGaroian, Lee
000030939 773__ $$dDecember 1992$$jVolume 17$$kNumber 2$$o313$$q303$$tJournal of Agricultural and Resource Economics
000030939 8564_ $$s839016$$uhttp://ageconsearch.umn.edu/record/30939/files/17020303.pdf
000030939 887__ $$ahttp://purl.umn.edu/30939
000030939 909CO $$ooai:ageconsearch.tind.io:30939$$pGLOBAL_SET
000030939 912__ $$nMade available in DSpace on 2007-03-07T17:02:25Z (GMT). No. of bitstreams: 1
17020303.pdf: 839016 bytes, checksum: 8d1c426c981d465f32066ee68af1be38 (MD5)
  Previous issue date: 1992-12
000030939 982__ $$gJournal of Agricultural and Resource Economics>Volume 17, Number 02, December 1992
000030939 980__ $$a1835